| Model Number |
PXYAT0 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that following intraocular lens (iol) implantation procedure, the patient experienced a sensation like an oily film covering the lens.The lens was replaced with unspecified lens.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).